Fever Is Accompanied By Insomnia, Sweating And Joint Pain?
Good afternoon, like this, a week ago I got rheumatism plus fever, when I went to the doctor, the rheumatism disappeared, his fever rose. When it rained, it hit the water and it cooled down. take a break, even when SDH passes hot, usually followed by excessive sweating so I can sit down … How’s this condition …
I try to rewrite your statement, because I have a little trouble understanding your sentence writing. So, you complain about a fever that doesn't go away for a week. Fever is followed by insomnia, chills, sweating, and joint pain. Is that how it is?
Fever, especially with high temperatures, it often causes sleeplessness. This causes people to feel tired, weak, and lethargic, and often have headaches. When fever, the body's mechanism to reduce body temperature one of them is sweating. That's why someone who has fever will sweat a lot.
When you mention rheumatism, do you mean pain in the joints or are you diagnosed with arthritis by a doctor? Rheumatism consists of osteoarthritis, rheumatoid arthritis, and rheumatoid gout. All three are characterized by joint pain, swelling, redness, difficulty or stiffness of motion, and joint damage. A rheumatic diagnosis must be made by a doctor after a physical examination and supporting examination (for example x-rays and analysis of blood samples). So, if you mean 'joint pain', that is not necessarily included in rheumatism, unless the doctor states so. Joint pain is very likely to be felt when someone has a fever. Some types of systemic infections such as DHF, typhoid fever, chikungunya, and leptospirosis, can cause severe joint pain.
Consult a doctor about this problem. Your doctor may have to check your blood sample to find out the possible cause. Avoid heavy activities. Use your free time to rest well. Drink plenty of water to reduce fever. Increase the intake of vegetables and fruit. Stop smoking and consuming alcohol (if you consume both). You can take paracetamol or ibuprofen according to the dosage. Stop taking the drug if an allergic reaction occurs. Do not start taking any antibiotics without doctor's advice.
Thus the information I can give, hopefully you can find a solution. Regards.